# SDR SWAA2022010548034

- Difficulty date: November 27, 2021
- Submitted: January 5, 2022
- Operation: Air carrier
- Aircraft: N456WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32463
- Aircraft time: 58,184 hours, 34,533 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Web
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB LOCATED BETWEEN ORSS 280 AND ORSS261 TRAILING EDGE AT LT WING ; 2021-536693 / [01] REPLACED WEB AND FASTENER LOCATED BETWEEN ORSS 280 AND ORSS261 TRAILING EDGE AT LT WING IAW B737-700 SRM 51-40-02. AND TOOL USED CALIPER P/N: 500-196-30; S/N: A20226530; DUE DATE: 11-AUG-21.; [02] TASK CARD COMPLETED
